MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
(b)(6) study.It was reported that in-stent restenosis occurred.In (b)(6) 2017, the subject had abnormal stress test and was referred for elective cardiac catheterization; on the same day index procedure was performed.The target lesion was located in the proximal left circumflex (lcx) with 90% stenosis and was 12mm long with a reference vessel diameter of 2.5mm.The lesion was treated with pre-dilatation and placement of a 2.50 x 12mm study stent with 0% stenosis.On the next day the patient was discharge on dual antiplatelet therapy.In (b)(6) 2018, the patient was presented as a cardiology referral for further assessment prior to renal transplant.The patient was nuclear stress test did not reveal any localized ischemia; however, however tid was 1.3.The patient has complaints of non-severe shortness of breath with exertion.The patient was referred for left heart catheterization.On the same day, 90% in-stent restenosis in the proximal lcx and 70% stenosis in proximal lcx to mid lcx was treated with pre-dilatation and placement of 2 non-bsc drug eluting stents following which no residual stenosis and timi 3 flow was noted.The following day subject was discharged in stable condition.
 
Event or Problem Description
Evolve short dapt clinical study it was reported that in-stent restenosis occurred.In (b)(6) 2017, the subject had abnormal stress test and was referred for elective cardiac catheterization; on the same day index procedure was performed.The target lesion was located in the proximal left circumflex (lcx) with 90% stenosis and was 12mm long with a reference vessel diameter of 2.5mm.The lesion was treated with pre-dilatation and placement of a 2.50 x 12mm study stent with 0% stenosis.On the next day the patient was discharge on dual antiplatelet therapy.In (b)(6) 2018, the patient was presented as a cardiology referral for further assessment prior to renal transplant.The patient was nuclear stress test did not reveal any localized ischemia; however, tid was 1.3.The patient has complaints of non-severe shortness of breath with exertion.The patient was referred for left heart catheterization.On the same day, 90% in-stent restenosis in the proximal lcx and 70% stenosis in proximal lcx to mid lcx was treated with pre-dilatation and placement of 2 non-bsc drug eluting stents following which no residual stenosis and timi 3 flow was noted.The following day subject was discharged in stable condition.It was further reported that in (b)(6) 2018, the patient was referred for left heart catheterization due to abnormal cardiovascular stress test.On the same day, coronary angiography revealed 40% stenosis proximal le anterior descending (lad) artery, 90% stenosis in ostial of 1st diagonal to 1st diagonal and 70-90% in-stent restenosis in proximal lcx target lesion and 40% stenosis of 1st obtuse marginal.
 
Additional Manufacturer Narrative
Device is a combination product.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 11:15 am ct.The report number is being corrected from: 2134265-2018-64369 to: 2134265-2018-61434.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7920626
Report Number2134265-2018-61434
Device Sequence Number1347229
Product Code NIQ
UDI-Device Identifier08714729840039
UDI-Public08714729840039
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2018
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0020154837
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR